Yıl 2019, Cilt 48 , Sayı 5, Sayfalar 1522 - 1546 2019-10-08

Homogeneous imputation under two phase probability proportional to size sampling

Muhammad Umair SOHAİL [1] , Javid SHABBİR [2] , Cem KADİLAR [3]


In this paper, we consider the problem of missing complete at random (MCAR) values in two phase probability proportional to size ($ pps $) sampling for the estimation of population mean.  A class of estimators is considered by the suitable use of auxiliary information with the traditional estimators for imputing the missing values. Theoretically, bias and mean squared errors of the proposed estimators are obtained up to the first order approximation. Two numerical studies are carried out for relative comparison of the proposed estimators with mean estimator under two phase $pps$ sampling for each situation.
missing values, two phase sampling, imputation, probability proportional to size, auxiliary information
  • [1] M. Ahmed, O. Al-Titi, Z. Al-Rawi and W. Abu-Dayyeh, Estimation of a population mean using different imputation methods , Statistics in Transition 7(6): 1247-1264, 2006.
  • [2] D. F. Heitjan and S. Basu, Distinguishing missing at random and missing completely at random, The Amer. Stat. 50 (3), 207-213, 1996.
  • [3] C. N. B. Herrera and A. I. Al-Omari, Ranked set estimation with imputation of the missing observations: the median estimator, Rev. Invest. Opera. 32 (1), 30-37, 2011.
  • [4] J. K. Kim, A. Navarro and W. A. Fuller, Replication variance estimation for two- phase stratified sampling, J. Amer. Statist. Assoc. 101 (473), 312-320, 2006.
  • [5] R. J. Little and D. B. Rubin, Statistical analysis with missing data, John Wiley and Sons, 2014.
  • [6] C. Mohamed , S. A. Sedory and S. Singh, Imputation using higher order moments of an auxiliary variable, Comm. Statist. Simulation Comput. 46 (8), 6588-6617, 2017.
  • [7] M. N. Murthy, Sampling theory and methods, Stat. Pub. Soc. 204/1, Barrackpore Tunk Road Calcutta, India, 1976.
  • [8] J. N. Rao and R. Sitter, Variance estimation under two-phase sampling with applica- tion to imputation for missing data, Biometrika 82 (2), 453-460, 1995.
  • [9] D. B. Rubin, Inference and missing data, Biometrika 63 (3), 581-592, 1976.
  • [10] J. Shabbir and S. Gupta, Estimation of the finite population mean in two phase sampling when auxiliary variables are attributes, Hacet. J. Math. Stat. 39 (1), 121-129, 2010.
  • [11] H. P. Singh and S. Kumar, Estimation of mean in presence of non-response using two phase sampling scheme, Statist. Papers 51 (3), 559-582, 2010.
  • [12] H. P. Singh, S. Kumar and M. Kozak, Improved estimation of finite population mean using sub-sampling to deal with non response in two-phase sampling scheme, Comm. Statist. Theory Methods 39 (5), 791-802, 2010.
  • [13] M. U. Sohail, J. Shabbir and S. Ahmed, Modified class of ratio and regression type estimators for imputing scrambling response, Pakistan J. Statist., 33 (4), 277-300, 2017.
  • [14] S. Singh, Advanced Sampling Theory With Applications: How Michael Selected Amy, Volume 2. Springer Science and Business Media, 2003.
Birincil Dil en
Konular İstatistik ve Olasılık
Bölüm İstatistik
Yazarlar

Orcid: 0000-0002-5440-126X
Yazar: Muhammad Umair SOHAİL (Sorumlu Yazar)

Orcid: 0000-0002-0035-7072
Yazar: Javid SHABBİR

Orcid: 0000-0003-4950-9660
Yazar: Cem KADİLAR

Tarihler

Yayımlanma Tarihi : 8 Ekim 2019

Bibtex @araştırma makalesi { hujms629930, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2019}, volume = {48}, pages = {1522 - 1546}, doi = {10.15672/hujms.465609}, title = {Homogeneous imputation under two phase probability proportional to size sampling}, key = {cite}, author = {Sohai̇l, Muhammad Umair and Shabbi̇r, Javid and Kadi̇lar, Cem} }
APA Sohai̇l, M , Shabbi̇r, J , Kadi̇lar, C . (2019). Homogeneous imputation under two phase probability proportional to size sampling . Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1522-1546 . DOI: 10.15672/hujms.465609
MLA Sohai̇l, M , Shabbi̇r, J , Kadi̇lar, C . "Homogeneous imputation under two phase probability proportional to size sampling" . Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1522-1546 <https://dergipark.org.tr/tr/pub/hujms/issue/49321/629930>
Chicago Sohai̇l, M , Shabbi̇r, J , Kadi̇lar, C . "Homogeneous imputation under two phase probability proportional to size sampling". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1522-1546
RIS TY - JOUR T1 - Homogeneous imputation under two phase probability proportional to size sampling AU - Muhammad Umair Sohai̇l , Javid Shabbi̇r , Cem Kadi̇lar Y1 - 2019 PY - 2019 N1 - doi: 10.15672/hujms.465609 DO - 10.15672/hujms.465609 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1522 EP - 1546 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.465609 UR - https://doi.org/10.15672/hujms.465609 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Homogeneous imputation under two phase probability proportional to size sampling %A Muhammad Umair Sohai̇l , Javid Shabbi̇r , Cem Kadi̇lar %T Homogeneous imputation under two phase probability proportional to size sampling %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R doi: 10.15672/hujms.465609 %U 10.15672/hujms.465609
ISNAD Sohai̇l, Muhammad Umair , Shabbi̇r, Javid , Kadi̇lar, Cem . "Homogeneous imputation under two phase probability proportional to size sampling". Hacettepe Journal of Mathematics and Statistics 48 / 5 (Ekim 2019): 1522-1546 . https://doi.org/10.15672/hujms.465609
AMA Sohai̇l M , Shabbi̇r J , Kadi̇lar C . Homogeneous imputation under two phase probability proportional to size sampling. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1522-1546.
Vancouver Sohai̇l M , Shabbi̇r J , Kadi̇lar C . Homogeneous imputation under two phase probability proportional to size sampling. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1522-1546.